gastroenterologist-icon
Stomach Upset
I was having stomach Upset before 2 days. I took medicine (just 1 doze). It stopped and I started taking regular food. I had greens and some fibres. It started again. Also am getting stomach ache. Should I consult a physician or it will get alright if am on diet for few more days. ( Not preg or on per)Pls advise. Tnk u
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there. You should consult a physician and take the complete course of treatment. Why did you have to stop the medication only after a single dose. If you don't want to take medicines, then it's no point in going to a doctor. Always take the complete course of treatment. It's for you we are giving the whole course so that antibiotic resistant cases don't emerge. But such practises will only increase the antibiotic resistance. Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.